RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 466, Pages 208–210 (Mi znsl6550)  

On the law of the iterated logarithm without assumptions about the existence of moments

V. V. Petrov

St. Petersburg State University, St. Petersburg, Russia

Abstract: Sufficient conditions are found for the applicability of the generalized law of the iterated logarithm for sums of random variables without conditions of independence and the existence of moments.

Key words and phrases: law of the iterated logarithm, sums of random variables.

Full text: PDF file (107 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.2
Received: 05.10.2017

Citation: V. V. Petrov, “On the law of the iterated logarithm without assumptions about the existence of moments”, Probability and statistics. Part 26, Zap. Nauchn. Sem. POMI, 466, POMI, St. Petersburg, 2017, 208–210

Citation in format AMSBIB
\Bibitem{Pet17}
\by V.~V.~Petrov
\paper On the law of the iterated logarithm without assumptions about the existence of moments
\inbook Probability and statistics. Part~26
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 466
\pages 208--210
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6550}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6550
  • http://mi.mathnet.ru/eng/znsl/v466/p208

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:37
    Full text:19
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019